# SDR C2XA00CL016

- Difficulty date: February 5, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070991
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE - FLT 4076 - THE CREW REPORTED THE NR 1 ENGINE HAD A POWER SURGE ON TAKEOFF FROM CLEVELAND.  THE TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW CONTINENTAL EXPRESS GMM VOLUME 13 SECTION 2 TASK CARD 6271001.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE  (M)
